# SDR IPXA2022020978818

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,107 hours, 20,248 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA**ATB** **EMERGENCY DECLARED** AFTER T/O RECIEVED ENG 2 VIBRATION HI, REVERSER UNLOCK MESSAGE AND SIGNIFICANT FEEDBACK VIBRATION IN THE RUDDER PEDALS ENG 2 VIBRATION WAS OBSERVED TO BE AT LEAST 4.32 EMERGENCY DECLARED RETURNED TO LOUISVILLE, LANDED WITHOUT INCIDENTINSPECTED ENGINE PER MM 72 00 05 200 869 AND FOUND NO DEFECTS REPLACED FAN CASE ACCELEROMETER AND HARNESS PER MM 77 32 03 401 PERFORMED ENGINE VIBRATION SURVEY PER MM 71 02 08 700 875 AND VIBRATION WELL WITHIN LIMITS PER MM 71 00 00 800 820.
